Suger Low

Main travia 50 dimicron 60 mr subha sham khati hoon pahle kabhi aeysa nahi hua aj 8baje nasht kia tu 2baje tak kuch kha nahi saki time nahi mila Ek dum paseene ana shuru ho gaye dakht hath kanl rahs ths suger check ki tu 70 thi main khajoor khayi aur khana mager body main jaan he nahi aa rahi thi sajht sardi lag rahu abhi bhi lag raha jais body main himmat nahi aeysa kiun hai ayr kaise theek ho ga

dr-junaid-peerzadah-endocrinologist-karachi

MBBS, DIP.DIAB, MACE (USA), FRSPH (UK) | Karachi

review-img 14 Positive Reviews

Plz visit my opd. Contact 042-32591427, for appt and details

dr-farah-faizan-dietitiannutritionist-islamabad

MBBS, PGD, MS, MCPS | Islamabad

review-img 17 Positive Reviews

dear pt
you are taking over doze of diabetic medicines. kindly visit ur physician for doze adjustment
--------------------------------------------

Member
Patient

Post Owner


Jee mujhe bhi lag raha hai kkun k meri tu khali dimicron k sath he dupebar tak 80 per aa jati hai yeb ek bkhut mashoor heart k dr ne ki hai pahle main trevia laiti thi khali

11 months ago

dr-zeeshan-junejo-general-physician-lahore

MBBS , Atls, diploma in hospital management, diploma in trauma life support, | Lahore

review-img 1 Positive Reviews

Check out my post on Marham group for detoxification. You to start doin it
. Follow religiously=%#

dr-awais-masood-endocrinologist-lahore

MBBS, Diplomate American Board of Internal Medicine, Diplomate American Board of Endocrinology Diabetes and Metabolism. | Lahore

review-img 40 Positive Reviews

Stop Dimicron,
Switch trevia to treviaMet 50/850 twice daily
MonitorBG, if running high or if A1c was >6.5 then need to add more
Hope this help!

Member
Patient

Post Owner


Treviamet main metfkrmin hai woh main nahi kha sakti ek tu pait kharab hota aur pulse ko prob hoti haj is leye dr trevia aur dicicron deyta

10 months ago

dr-gulshad-hasan-endocrinologist-lahore

MBBS, MRCP (UK), FRCP (UK), SC (Endocrinology & Diabetes) | Lahore

review-img 57 Positive Reviews

I hope your Hypo have been corrected yesterday after some time.For rapid correction of hypoglycemia, liquid sugary drink, e.g, about 100 to 200 ml of juice is very appropriate. To prevent it happening again in future , you need proper education in Diabetes care.

dr-faisal-masood-internal-medicine-lahore

MD, Doctor Of Medicine | Lahore

review-img 14 Positive Reviews

Dear who is diabetic and on medication there are always chances of hypoglycemia or decrease sugar levels but that happens most of the time when u hv a extended gap between ur meals ...that's why we always tell the patients that they need to take snacks between their meals so ur sugar level will not fall down...regards